Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An extension of the Heinz-Kato theorem


Author: Takayuki Furuta
Journal: Proc. Amer. Math. Soc. 120 (1994), 785-787
MSC: Primary 47B15; Secondary 47A63
DOI: https://doi.org/10.1090/S0002-9939-1994-1169027-6
MathSciNet review: 1169027
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An extension of the Heinz-Kato theorem is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B15, 47A63

Retrieve articles in all journals with MSC: 47B15, 47A63


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1169027-6
Keywords: Positive operator, operator inequality
Article copyright: © Copyright 1994 American Mathematical Society